Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Dark discoloration on vagina, in leg creases, itchiness in thighs. Safe to use monistat?

I have a dark coloring on my vagina and in the leg creases inside my thigh it will itch really bad and now it is extremely dry feeling and scaly looking. My dr once told me to use monistat cream and it helps with the itch but what should i do for the dryness and discoloring? Is it safe to use monistat all across the pubic area?
Asked On : Sun, 7 Oct 2012
Answers:  0 Views:  118 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor